Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

injection help?!!!!

i got told i have degenerative disc disease and severe sciatica....i had spinal injections a few months ago for pain relief they helped take the edge of for about a week and a half, - WOW! ever since then i have had a rather big problem with excessive sweating and getting extremely hot, has anyone else found this after injections?? I mean jeeez im a big girl n i get hot easier, but i never used to sweat this much i cant sleep without a fan on!!


  • The hot flashes and sweating are caused be the cortisone or whatever steroid that was used. They should get better soon. I joke that steroids give me more hot flashes then menopause.

    I have Ankolysing Spondylits, Ulcerative Colitis, DDD and a bit of OA to make things fun. Most of my problems are due to inflation of many joints, tendons and ligaments. I see a GP, a Rheumatologest, an orthopedic Dr and a wonderful PM.
  • jaxsonfivejjaxsonfive Posts: 9
    edited 08/16/2012 - 6:45 PM
    Glad to hear you got some relief..
  • Hey Lisac24-

    The cortisone epidurals are a necessary evil, I guess. Over the past year, I've had six of them, along with a couple of trigger point injections that have a little cortisone. And my period has gone crazy! On three different occasions, I've had periods that have lasted 15 days or longer (as I write this, I'm on Day #17 of a period).

    I guess it depends on your body and your hormones.

    But it's as good a reason as any to take good care of yourself: eat right, exercise, get in the best health possible. I've heard a couple of people say that too much cortisone can make you pre-diabetic -- don't know if that's true, but still, I'm doing everything I can to take care of myself otherwise.
  • it just seems they have messed me up completely - or maybe there not doing anything, just had bloods done n got higher tostesterone and lh levels and gp is saying its PCOS?! i should not sweat this much its not normal but he wont do any more tests for the time being....x
Sign In or Register to comment.